# SDR SWAA2022011059276

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 13,428 hours, 6,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASH LIGHT BATTERY SHOWING DEAD ; / [01] REMOVED AND REPLACED THE BATTERY ON THE AFT FLASH LIGHT REF AMM 25-64-00
